# SDR ASAA2014050507704

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 2,196 hours, 749 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Total Air Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START, TEMP PROBE LIGHT REMAINS ILLUMINATED.  ACFT GROUNDED.  R & R TOTAL AIR TEMPERATURE PROBE IAW MM 34-21-21.
